# SDR AALA20151223006

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 48,300 hours, 19,690 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB LG WOULD NOT RETRACT & LNAV WOULD ENGAGE, BUT NOT LOCK.  PERFORMED MANUAL EXTENSION SYS ACCESS DOOR SWITCH ADJUSTMENT IAW AMM 32-34-00.  PERFORMED GEAR SWING IAW AMM 32-32-00.  R & R DFCS MODE CONTROL PANEL IAW AMM 22-11-34-000-801.  PERFORMED OPERATIONAL CHECK IAW AMM 22-11-34-740-801.  BOTH SYSTEMS CHECKED NORMAL.  SEE ALSO AALA20151222007.
